RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 570–573 (Mi dan34405)  

PHYSICS

Unidimensional non-linear model of anisotropic plasma instability

Yu. A. Berezin, R. Z. Sagdeev


Full text: PDF file (504 kB)
Received: 14.10.1968

Citation: Yu. A. Berezin, R. Z. Sagdeev, “Unidimensional non-linear model of anisotropic plasma instability”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 570–573

Citation in format AMSBIB
\Bibitem{BerSag69}
\by Yu.~A.~Berezin, R.~Z.~Sagdeev
\paper Unidimensional non-linear model of anisotropic plasma instability
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 570--573
\mathnet{http://mi.mathnet.ru/dan34405}


Linking options:
  • http://mi.mathnet.ru/eng/dan34405
  • http://mi.mathnet.ru/eng/dan/v184/i3/p570

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020